MAUDE Adverse Event Report: PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported that a patient was injected in the tear troughs, infraorbital hollows of were made while moving from the midline more medially, still far from the nose with 0.3ml juvéderm volbella xc and had a "vascular occlusion".Hcp did all proper steps aspirin, flushed area and observed her for an hour.Additional info provided, the needle was on the bone, but it slipped slightly.Despite this, an injection was made, and the patient felt something in the tooth during the injection.Treatment on the left side was stopped, and the other side was treated.The patient then experienced "light-headedness, numbness in tooth, became visibly pale, and had sweating on the upper lip.After 15-20 minutes, patient was fine however, a spot on the left nasolabial fold (nlf) close to piriform area "turned dusky".Treatment included a mixture of 1 vial of hylanex (150 units) with 3ml of bacteriostatic saline was flooded over the affected area and massaged thoroughly with silver gel.The spot did not disappear completely.Each time the area was massaged, capillary refill improved, but it would worsen when massaging stopped.Also, recommended a warm compress.The skin looked significantly better, but there was still some discoloration on the nose and nasal ala, moving from the piriform area.The patient remains numb.Symptoms resolved.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22485629
Report Number3005113652-2025-00628
Device Sequence Number12897771
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1002724366(11)240924(17)260824
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Catalogue Number96181
Device Lot Number1002724366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight54 KG